advertisement
Question
Posted by: Maggie | 2004/01/08

None stop Periods

Hi Doc,

After using Nuristerate for 2 years and wanting to have another baby my gynea prescribed Prempack to normalise my periods and everything went well for 3 months and then I went on Clomid. Since then my periods have gone haywire. I spot for days none stop. A friend advised me to use triphysill to stop the bleeding of which I did and after not using it for 5 days the problem started again. I am seriously loosing my mind and really need to know why the problem persists. I need to have a baby and surely this problem is a stumbling block for me.

Pls help, I can't take it anymore!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you have used a variety of drugs which have mixed up your hormones. I would suggest that you go back to your gynaecologist. The best thing might just be to wait now rather than confusing things further with more medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maggie | 2004/01/09

You know what, that's exactly what I thought to myself this morning "Let nature take it's course". Thank you for your response Doc.

Reply to Maggie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement